# SDR IPXA3576921

- Difficulty date: January 18, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 25,652 hours, 12,838 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536129
- Condition: Damaged
- Location: Bs  560-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: S4C8, FLOOR PANEL 231XJF BS 560-620 HAS SPOT OF DELAMINATION AND DAMAGED ON ON EDGE.  FABRICATED NEW FLOOR PANEL.
